English  |  正體中文  |  简体中文  |  Items with full text/Total items : 28607/40644
Visitors : 4782540      Online Users : 208
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/28441

Title: Discrete-Time H-infinity Control Problems for Nonlinear Descriptor Systems
Authors: He-Sheng Wang;Chee-Fai Yung
Keywords: Bounded real lemma;descriptor systems;discrete-time systems;Hamilton–Jacobi inequality;nonlinear H∞ control
Date: 2008
Issue Date: 2011-10-21T02:37:35Z
Publisher: IEEE Transactions on Automatic Control
Abstract: This note presents an explicit solution to the problem of disturbance attenuation with internal stability for discrete-time nonlinear descriptor systems. Both the static-state feedback and dynamic output feedback cases are considered. In particular, we characterize a family of Hinfin controllers solving the problem locally around a neighborhood of the origin. To do this, we first derive two stability criteria for discrete-time nonlinear descriptor systems, and then, a version of a bounded real lemma is also developed based on the concepts of dissipation inequality and differential game. After that, the results are used to derive the Hinfin control theory for nonlinear discrete-time descriptor systems. The approach taken is mainly algebraic, and hence is simple and clear.
Relation: 53(4), pp.1051-1057
URI: http://ntour.ntou.edu.tw/handle/987654321/28441
Appears in Collections:[電機工程學系] 期刊論文

Files in This Item:

File Description SizeFormat

All items in NTOUR are protected by copyright, with all rights reserved.


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback